# SDR USAA2013112900009

- Difficulty date: November 13, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR 42 TO FR 47, Y 765. REPLACED SEAT TRACK BETWEEN FR 42 TO FR 47, Y 765 IAW A320 SRM 51-72-11, PAGE 1 - 2, DRAWING D53377500.
